# SDR ABXA010571

- Difficulty date: November 4, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 69,113 hours, 64,616 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 60714621
- Part serial: 126C518
- Condition: Defective
- Location: Cabin Temp
- Part time: 1,159 hours, 1,185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLOW BUT STEADY LOSS OF CABIN PRESSURIZATION AT FLIGHT LEVEL 350, FOLLOWED BY ODOR OF HEAT FILLING THE COCKPIT.  EMERGENCY DECLARED.  SELECTED HIGH PRESSURE BLEED OFF.  ODOR PERSISTED.  BELOW 10,000 FEET, VENTED AIRCRAFT, ODOR GONE.  INSPECTED TAIL COMPARTMENT WITH ENGINES AND APU RUNNING.  NO LEAKS NOTED.  PRESSURIZED AIRCRAFT WITH ENGINE AND APU PNEUMATICS.  NO ODOR NOTED.  REPLACED THE RIGHT CABIN TEMPERATURE CONTROL VALVE IAW DC-9 MM 21-60-00.  OPS CHECKED GOOD.
